# SDR AALA201703179022

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 89,591 hours, 43,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT UPPER EMERGENCY FLASHLIGHT BY R1 DOOR HAS A CHARGING LIGHT NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-60-00.  OPERATIONAL CHECK GOOD.
